# SDR A6WA201140302

- Difficulty date: March 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CF343B1
- Part serial: 873714
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT QEC FOR DAMAGE INCURED WHEN ENGINE STAND BROKE AND REPAIR AS NECESSARY- FIXED CORE COWL OUTER SKIN AND STIFFENER DAMAGED WHEN REAR MOUNT BROKE DURING TRANSITION ON TRUCK.  REPAIRED ENGINE ASSY CF34-381, SN 873714.  FIXED CORE COWL OUTER SKIN AND STIFFENER IAW REO 601R-71-13-3895, REV A.
